American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Markus Linckelmann and Michał Stolorz. On simple modules over twisted finite category algebras. Proc. Amer. Math. Soc. 140 (2012) 3725-3737.
Abstract, references, and article information   
View Article: PDF

[2] Neal J. Fowler and Aidan Sims. Product systems over right-angled Artin semigroups. Trans. Amer. Math. Soc. 354 (2002) 1487-1509. MR 1873016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Laura Smithies. Equivariant analytic localization of group representations. Memoirs of the AMS 153 (2001) MR 1848158.
Book volume table of contents   


Results: 1 to 3 of 3 found      Go to page: 1